# SDR CALA2017021300356

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 46,763 hours, 20,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT HEAVY ODOR FROM A/C VENT. SUSPECT ENGINE OIL PERFORMED ENGINE RUNS AND RAN PACKS, NO DEFECTS NOTED REF TSM 71-00-00-810-801-A13.
